# SDR V0XD20150406089

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDE OF FS 280.00 BEAM CRACKED & CORRODED.  R & R FS 280.00 BEAM PN CC670-34175-7S IAW SRM 53-11-41, 51-42-21, 51-42-06, 51-42-13 & AMM 20-70-00.
